# SDR SWAA2022021170959

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 8,015 hours, 3,403 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Loose
- Location: Center Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AISLE FLOOR LOOSE AT ROW 16. ; / [01] SECURED CENTER AISLE FLOOR AT ROW 16 IAW AMM 53-21-00
